# SDR GTIA012236

- Difficulty date: November 27, 2001
- Submitted: February 11, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND SUPPORT BRACKET CRACKED AT LEFT TRAPEZOIDAL PANEL STRUCTURE STA Y 729 X=59.500 Z=13.100.  REMOVED BRACKET.  INSTALLED NEW FILLER IAW DC9 SRM 51-30-1.  (M)
